EconPapers    
Economics at your fingertips  
 

Pareto Improvements of Nash Equilibria in Differential Games

Atle Seierstad ()

Dynamic Games and Applications, 2014, vol. 4, issue 3, 363-375

Abstract: Frequently controls forming Nash equilibria in differential games are not Pareto optimal. This paper presents conditions that can be used to show the existence of strict Pareto improvements of Nash equilibria in such games. The conditions are based on standard tools in control theory. Copyright Springer Science+Business Media New York 2014

Keywords: Differential games; Nash equilibria; Pareto improvements (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s13235-013-0093-8 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:dyngam:v:4:y:2014:i:3:p:363-375

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/13235

DOI: 10.1007/s13235-013-0093-8

Access Statistics for this article

Dynamic Games and Applications is currently edited by Georges Zaccour

More articles in Dynamic Games and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:dyngam:v:4:y:2014:i:3:p:363-375